ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Differential Games of Mixed Type with Control and Stopping Times

Ghosh, Mrinal K and Rao, Mallikarjuna KS and Sheetal, Dharmatti (2009) Differential Games of Mixed Type with Control and Stopping Times. In: Nonlinear Differential Equations and Applications, 16 (2). pp. 143-158.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (409kB) | Request a copy
Official URL: http://www.springerlink.com/content/v3kp0677484j85...


We study a zero sum differential game of mixed type where each player uses both control and stopping times. Under certain conditions we show that the value function for this problem exists and is the unique viscosity solution of the corresponding variational inequalities. We also show the existence of saddle point equilibrium for a special case of differential game.

Item Type: Journal Article
Additional Information: Copyrights of this article belongs to Springer.
Keywords: Differential game ;strategy ;stopping time;value ;viscosity solution;saddle point equilibrium.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Mahesh Y
Date Deposited: 01 Jun 2009 06:22
Last Modified: 19 Sep 2010 05:31
URI: http://eprints.iisc.ac.in/id/eprint/20030

Actions (login required)

View Item View Item